4 Publications

Mark all

[4]
2020 | Journal Article | IST-REx-ID: 7900 | OA
Benedikter, N. P. (2020). Bosonic collective excitations in Fermi gases. Reviews in Mathematical Physics, 2060009. https://doi.org/10.1142/s0129055x20600090
View | DOI | Download Preprint (ext.) | arXiv
 
[3]
2020 | Preprint | IST-REx-ID: 7901 | OA
Benedikter, N. P., Nam, P. T., Porta, M., Schlein, B., & Seiringer, R. (n.d.). Correlation energy of a weakly interacting Fermi gas. ArXiv. ArXiv.
View | Download Preprint (ext.) | arXiv
 
[2]
2020 | Journal Article | IST-REx-ID: 6649 | OA
Benedikter, N. P., Nam, P. T., Porta, M., Schlein, B., & Seiringer, R. (2020). Optimal upper bound for the correlation energy of a Fermi gas in the mean-field regime. Communications in Mathematical Physics, 374, 2097–2150. https://doi.org/10.1007/s00220-019-03505-5
View | Files available | DOI | arXiv
 
[1]
2018 | Journal Article | IST-REx-ID: 455 | OA
Benedikter, N. P., Sok, J., & Solovej, J. (2018). The Dirac–Frenkel principle for reduced density matrices and the Bogoliubov–de Gennes equations. Annales Henri Poincare, 19(4), 1167–1214. https://doi.org/10.1007/s00023-018-0644-z
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed

4 Publications

Mark all

[4]
2020 | Journal Article | IST-REx-ID: 7900 | OA
Benedikter, N. P. (2020). Bosonic collective excitations in Fermi gases. Reviews in Mathematical Physics, 2060009. https://doi.org/10.1142/s0129055x20600090
View | DOI | Download Preprint (ext.) | arXiv
 
[3]
2020 | Preprint | IST-REx-ID: 7901 | OA
Benedikter, N. P., Nam, P. T., Porta, M., Schlein, B., & Seiringer, R. (n.d.). Correlation energy of a weakly interacting Fermi gas. ArXiv. ArXiv.
View | Download Preprint (ext.) | arXiv
 
[2]
2020 | Journal Article | IST-REx-ID: 6649 | OA
Benedikter, N. P., Nam, P. T., Porta, M., Schlein, B., & Seiringer, R. (2020). Optimal upper bound for the correlation energy of a Fermi gas in the mean-field regime. Communications in Mathematical Physics, 374, 2097–2150. https://doi.org/10.1007/s00220-019-03505-5
View | Files available | DOI | arXiv
 
[1]
2018 | Journal Article | IST-REx-ID: 455 | OA
Benedikter, N. P., Sok, J., & Solovej, J. (2018). The Dirac–Frenkel principle for reduced density matrices and the Bogoliubov–de Gennes equations. Annales Henri Poincare, 19(4), 1167–1214. https://doi.org/10.1007/s00023-018-0644-z
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed